# SDR W7NA9800003

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902WC
- Make and model: Boeing 737247
- Aircraft serial: 19613
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Manifold
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACY - RT FUEL MANIFOLD P/N 581033 FND WITH CHAFE THRU HOLE BETWEEN NR'S 2 AND 3 FUEL NOZZLE.  CHAFE CAUSED BY BRACKET P/N 487659 CRACKING AND PARTING NR 2 NOZZLE AND LOGGING ITSELF BTWN MANIFOLD AND CCOC FWD FLANGE.  REMOVED AND REPLACED RT FUEL MANIFOLD IAW PWA JT8D MM 73-13-1.  BRACKETS P/N 487659 AT NOZZLES 1,2,3,4,8, AND 9 CRACKED (NR 2 DEPARTED).  REMOVED AND REPLACED SIX BRACKETS, P/N 487659, LOCATIONS 1,2 3 4,8, AND 9 IAW PWA JT8D MM 73-13-1.  RT DIFFUSER INNER DUCT CRACKED AT NR 1 FUEL NOZZLE, CRACKED AND TORN AT NR 2 FUEL NOZZLE.  REMOVED AND REPLACED RT AND LT DIFFUSER INNER DUCT P/N 794886 AND 794887 IAW PWA JT8D MM 72-00-38.  PERFORMED ENGINE RUN-UP CHK IAW PWA JT8D MM 72-00 TESTS B, C, H.
